Doctor insights on:
Can Some Medications Make Psoriasis Worse
Restasis: The most common side effect is a temporary burning sensation. Other side effects include eye redness, discharge, watery eyes, eye pain, foreign body sensation, itching, stinging, and blurred vision. If you develop these or other side effects, you should contact your eye doctor to see if the use should be stopped. ...Read more
Yes: Radiation therapy for cancers have been reported to cause neuropathy, recently, there have been reports of metformin, a medication given to diabetics as a cause of neuropathy so one has to be careful when taking medications to be aware of and report any side effects. ...Read moreSee 2 more doctor answers
Yes: Gerd can be exacerbated by many different drugs, including anticholinergics, beta blockers, bronchodilators used for asthma, calcium channel blockers, Dopamine agonists, sedatives, and tricyclic anti-depressants. It is best to talk with your physician if you are on other medications to see if they may cause your gerd symptoms to worsen. ...Read moreSee 1 more doctor answer
More causes: In addition to the exacerbating factors already mentioned: in some women, the menstrual period; Aspirin and NSAID in up to 20% of adults; acid reflux from the stomach. In some patients, sulfites, present in red wine, packages of dried fruit and in salads and restaurants. Poorly controlled allergic rhinitis, sinusitis, exposure to pets, cigarette and marijuana smoke are major problems. ...Read moreSee 1 more doctor answer
Absolutely: Yes, one can have what are known as "exacerbations, " when the symptoms of asthma get worse. These are often triggered by exposure to smoke (e.G, cigarettes, wood smoke, etc.), molds, environmental allergens (e.g., pollen) or simply by exercising and increasing the workload on the lungs. ...Read more
See details: They are many effective therapies depending on the severity of the involvement. See a dermatologist, ...Read more
Important issue: Most patients with parkinson's disease encounter significant pain, often a profound challenge, as many doctors are not aware of how significant this can become. Core approach involves careful control of the tremors and stiffness by usage of basic meds, but in some cases, pain med patches are of value. Although otc pain meds may help, more aggressive drugs may be needed. Pain cremes may help. ...Read moreSee 2 more doctor answers
Can untreated hypothyroidism cause you to have bad reactions to meds for other things, like antibiotics, cholesterol, etc?
Yes: Cholesterol can be elevated. Also, since you metabolize slower than normal (including drugs) any med can lead to unexpected and dangerous reactions. Why is your hypothyroidism not treated, and not treated appropriately. It's the easiest disease to treat in the civilized world. ...Read moreSee 1 more doctor answer
Certain medications and dietary supplements can irritate the lining of your esophagus, causing heartburn pain, and others can increase the severity of gastroesophageal reflux disease (GERD): GERD is a chronic condition in which stomach acid flows back (refluxes) into your esophagus. This backwash of acid causes irritation and inflammation of the lining of your esophagus. Medications and dietary supplements that can irritate your esophagus and cause heartburn pain include: Antibiotics, such as tetracycline, Bisphosphonates taken orally, such as alendronate (Fosamax), ibandronate (Boniva) and risedronate (Actonel), Iron supplements, Quinidine, Pain relievers, such as ibuprofen (Advil, Motrin IB, others) and aspirin, Potassium supplements. Medications and dietary supplements that can increase acid reflux and worsen GERD include: Anticholinergics, such as oxybutynin (Ditropan XL), prescribed for overactive bladder and irritable bowel syndrome, Tricyclic antidepressants (amitriptyline, doxepin, others), Calcium channel blockers and nitrates used for high blood pressure and heart disease, Narcotics (opioids), such as codeine, and those containing hydrocodone and acetaminophen (Lortab, Norco, Vicodin), Progesterone, Quinidine, Sedatives or tranquilizers, including benzodiazepines such as diazepam (Valium) and temazepam (Restoril), Theophylline (Elixophyllin, Theochron). If you have GERD, ask your doctor if medications you take may affect your symptoms. ...Read more
Bladder spasm: Horse. This is an interesting question. There is a school of thought that the bladder, like the bowels, has a sensitivity to certain elements of the diet. (interstitial cystitis behaves much like inflammatory bowel disease). You are in charge here. Keep a diary of you bladder symptoms (on paper) and note what worsens your symptoms. Pay attention to artificial sweeteners. Good luck! ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Are there any medications that can make rls worse?
- Are there any medications that can make gerd worse?
- Causes of worsening psoriasis
- Ask a doctor a question free online
- Medications that make bipolar disorder worse
- Can depakote make gerd worse?
- Can pregnancy make allergies worse?
- Can probiotics make ibs worse?
- Talk to a dermatologist online for free